IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Characteristic classes for complex bundles with trivial real reduction


Author: Duan Haibao
Journal: Proc. Amer. Math. Soc. 128 (2000), 2465-2471
MSC (2000): Primary 55R40; Secondary 55P62
DOI: https://doi.org/10.1090/S0002-9939-00-05734-8
Published electronically: March 29, 2000
MathSciNet review: 1756090
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

This note concerns itself with a theory of characteristic classes for those complex bundles whose real reductions are trivial.


References [Enhancements On Off] (What's this?)

  • [1] A. Borel, Sur la cohomologie des espaces fibres principaux et des espaces homogenes de groupes de Lie compacts, Annals of Math., Vol. 57(1953), 115-207. MR 14:490e
  • [2] P.A. Griffiths and J.W. Morgan, Rational homotopy theory and differential forms, Birkhauser Boston, 1981. MR 82m:55014
  • [3] C.E. Miller, The topology of rotation groups, Annals of Math., Vol. 57(1953), 90-114. MR 14:673b
  • [4] J.W. Milnor and J.D. Stasheff, Characteristic classes, Ann. Math. Studies, No. 76, Princeton University Press, 1974. MR 55:13428
  • [5] R.M. Switzer, Algebraic topology-homotopy and homology, Springer-Verlag Berlin-Heidelberg, 1975. MR 52:6695

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 55R40, 55P62

Retrieve articles in all journals with MSC (2000): 55R40, 55P62


Additional Information

Duan Haibao
Affiliation: Department of Mathematics, Peking University, Beijing 100871, People’s Republic of China
Email: dhb@sxx0.math.pku.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-00-05734-8
Keywords: Vector bundles, characteristic classes, cohomology and rational homotopy theory
Received by editor(s): September 11, 1997
Published electronically: March 29, 2000
Additional Notes: This work was supported by NSFC Project 1977001.
Communicated by: Ralph Cohen
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society